# SDR DALA2019101505896

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 73,792 hours, 55,210 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal
- Condition: Burned
- Location: Transformer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHTS,  LEFT NOSE GEAR LIGHT INOPERATIVE.  REPLACED NOSE LEFT TAXI LANDING LAMP IAW AMM 33-41- 01-401. NO HELP.  SSM 33-41-0.  FOUND TRANSFORMER T1-3 G TERMINAL BURNED.    R & R NOSE GEAR LEFT LANDING LIGHT TRANSFORMER (T1-3) PER IAW WDM.
